# SDR ASOA02631

- Difficulty date: December 17, 2002
- Submitted: February 5, 2003
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 465
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3012000
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4212 - DURING GROUND INSPECTION IN ATL, THE FORWARD EXIT SIGN OVER THE CABIN DOOR AND THE AFT EMERGENCY EXIT SIGNS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHTING POWER SUPPLY UNITS.  OPERATIONAL CHECKS GOOD. AIRCRAFT OK FOR SERVICE.  (M)
